# SDR P5CA9600972

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Sensor
- Condition: Contaminated
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 4 ENGINE HAD NO THRUST LEVER RESPONSE WHEN AIRCRAFT READY FOR TAKEOFF.  CHECKED ENGINE CONTROL LINKAGE, ALL CHECKED GOOD.  CHECKED PS4 LINE CHECKS GOOD.  CHECKED PT2 SENSOR AND LINE CHECKED GOOD.  APPLIED HEAT PER MAINTENANCE MANUAL 71-00-00 PAGE 262, RAN ENGINE AND LEAK CHECK AND RUN UP ALL CHECKED GOOD PER MAINTENANCE MANUAL 71-00-00.  SUSPECT DE-ICING FLUID GOT INTO PT2 SENSOR.
